# SDR EVCA202312070001

- Difficulty date: December 6, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N883AE
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0749
- Aircraft time: 10,262 hours, 15,539 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL BURNING SMELL IN COCKPIT.  MX REMOVED ALL 1/4 TURN AVIONICS IN THE CENTER CONSOLE AND INSPECTED WIRING FOR ANY BURNING OR MELTING. REMOVED FRONT BELLY PANEL AND INSPECTED ALL WIRING FOR BURNING OR MELTING. INSPECTED AVIONICS RACK IN THE BACK OF THE AIRCRAFT FOR BURNING OR MELTING WIRES. NO DISCREPANCIES NOTED. PERFORMED FUNCTIONAL CHECK FLIGHT WITH NO DISCREPANCIES NOTED. AIRCRAFT RETURNED TO SERVICE.
